Gary19 // Posted November 13, 2018
I have a helluva time swallowing large pills after radiation for oral cancer a while back.
pcolley // Posted November 6, 2018
I have recently been diagnosed with clinical hypothyroidism (which explains so very, very much). I note there is a warning on here about thyroid conditions and the product. Does anyone know if they are referring to people with Hypo or Hyperthyroidism?
apdeloss // Posted October 28, 2018
Does this cause any kidney side effects after prolong use? I've been using this brand for months now. I noticed my urine was red the other day and went to the doctor immediately that same day. My urine test result shows, mostly negative but high in protein about 300. It so happened that I went to the gym that morning and used this brand. The doctor suspected UTI so I've been taking antibiotics, but the urine result didn't have any evidence of UTI. My urine is clearing now after 2 days but have to finish the meds. Not sure if this is really the cause, and it's possible it caused an issue on my kidney. I'm seeing the doctor again tomorrow to consult about my urine test result. She also ordered CT Scan so she got my blood drawn to see how healthy my kidney is for the liquid dye med that will be given to me intravenously during the scan.